MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BN7TCDF8L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old female ((b)(6) kg) patient with history of left-sided accessory pathway conduction, underwent an atrioventricular reentrant tachycardia (avrt) /wolff-parkinson-white (wpw) ablation procedure with an unknown ez steer¿ nav ds bi-directional electrophysiology catheter and suffered complete heart block with conduction through left-sided accessory pathway.During the avrt procedure, after use of bwi products, wherein no ablation was performed, an av node block was discovered as the shape of the qrs on the carto 3 and the recording system changed.The physician confined it after pacing near the av node and the system was not using the av node.No medical intervention was offered.The patient was under monitoring as this may be temporary and the conduction can return.Patient was still able to conduct from atria to ventricles during complete heart block due to presence of accessory pathway.The patient was reported to be in a stable condition.The patient did require extended hospitalization stay because of the adverse event.The physician recommended admitting patient overnight to monitor heart block and conduction.The physician¿s opinion on the cause of this adverse event is that it was procedure related as the physician believes he bumped av node with baylis trans-septal needle while positioning it.On follow up it was stated that the patient was fully recovered (no residual effects).

Brand Name
EZ STEER NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key11600819
Report Number2029046-2021-00473
Device Sequence Number3544546
Product Code OAD
UDI-Device Identifier10846835003000
UDI-Public10846835003000
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010068/S6
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBN7TCDF8L
Device Catalogue NumberBN7TCDF8L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age11 YR
Patient Weight40